# SDR SWAA2021081299298

- Difficulty date: July 29, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261125
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF FWD BULKHEAD CAP STRIP ASSY (P/N 453A2611-25) DEFORMED AND DAMAGED.   REMOVED AND REPLACED AFT CARGO FLOOR PANEL 140AF FWD BULKHEAD CAP STRIP ASSY PER A.M.M. 25-52-10
